# SDR HALA2011082100378

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,733 hours, 6,877 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7883662
- Part serial: F15937
- Condition: Contaminated
- Location: Fuel System
- Part time: 15,346 hours, 2,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENG FUEL FILTER EICAS MESSAGE ON CLIMB OUT, LASTED FOR LESS THAN A MINUTE.   MESSAGE REMAINS ON STATUS PAGE.  REMOVED FUEL PUMP FILTER,  FOUND METAL DEBRIS.  REMOVED FUEL DITRIBITION VALVE STRAINER IAW FIM 71-08-00.  FOUND FILTER CLOGGED WITH DEBRIS.   REMOVED & INSTALLED FUEL DISTRIBUTION VALVE IAW AMM 73-11-03,   ALSO ACCOMPLISHED M105 FILE R0100, LEAK CHECKED, ENG RUNS, TEST 3 IAW POWERPLANT TEST REF71-00-00, ALL CHECKED GOOD.
